教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Multiple comparison procedures with the average for scale families: normal and exponential populations
學年87
學期1
出版(發表)日期1999/01/01
作品名稱Multiple comparison procedures with the average for scale families: normal and exponential populations
作品名稱(其他語言)尺度參數與平均比較的多重比較程序
著者吳淑妃; Wu, Shu-fei; Chen, Hubert J.
單位淡江大學統計學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Communications in Statistics : Simulation and Computation 28(1), pp.73-98
摘要In this article, multiple comparison procedures with the average of scale parameters for normal and exponential populations are proposed. A subset selection procedure and a confidence interval procedure are investigated. These procedures will have broad applicability in identifying groups of treatments with smaller than the average, larger than the average and not different from the average variability in various fields. Bonferroni inequality is used to bound the probability of a correct selection and the coverage probability of confidence intervals. The Pearson’s approximation to the sampling distribution of the log chi-square ratio utilized in both subset selection and confidence intervals is shown to be satisfactory compared with the simulation results. Statistical tables to implement these procedures for the case of equal sample sizes are provided for use in practice.
關鍵字Subset selection;simultaneous confidence intervals;Bonfer-roni inequality;Pearsonian system;simulation
語言英文(美國)
ISSN0361-0918
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!